# SDR DALA2018080604863

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 70,550 hours, 51,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE FROM ROW 31 AFT. AFTER TESTING FROM AFT BATTERY PACK, ALL LIGHTS OPS NORMAL.
